# SDR DALA2020102503455

- Difficulty date: October 25, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 64,661 hours, 23,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT FWD SLIDE/OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED, PER B737 AMM 33-51.  LIGHT TEST GOOD.
